# SDR CA020912007

- Difficulty date: August 29, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,710 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 50810354
- Condition: Cracked
- Location: Downlock Guide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE OF THE LANDING GEAR ACTUATOR THE DOWNLOCK GUIDE PIN WAS REMOVED FOR ACCESS AND NOTICED IT WAS BENT, CRACKED AND EXCESSIVELY WORN.
